MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX HI-FLOW STOPCOCK; STOPCOCK, I.V. SET

SMITHS MEDICAL ASD, INC. MEDEX HI-FLOW STOPCOCK; STOPCOCK, I.V. SET
Model Number MX4311L
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot number, expiration date, and manufacture date are unknown.No information has been provided to date.Protocol number is blank; device is exempt.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the dial was broken or cracked.Drugs were leaking out, not getting to patient, and eventually blood "backed up out the pip" and started dripping onto the floor.There has been no report of patient injury, no observable clinical symptoms, or a change in symptoms identified in the patient.
 
Additional Manufacturer Narrative
Other, other text: h6 - health impact and evaluation codes: updated d3, g1, and g2 email is: regulatory.Responses@icumed.Com device evaluation: analysis details: no product was returned by the customer and no pictures were provided.No lot number was provided.Without the parts or pictures of the parts the investigation cannot go any further.With no lot number, the device history report (dhr) review could not be performed.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.

Brand Name
MEDEX HI-FLOW STOPCOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
NULL
6250 shier rings road
dublin OH 43016
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key16540926
Report Number3012307300-2023-02429
Device Sequence Number15256847
Product Code FMG
UDI-Device Identifier10351688507761
UDI-Public10351688507761
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMX4311L
Device Catalogue NumberMX4311L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2023
Supplement Date Received by Manufacturer11/13/2023
Initial Report FDA Received Date03/14/2023
Supplement Report FDA Received Date12/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown